# SDR SWAA2022041249054

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 56,152 hours, 33,296 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES 3;15;18 AND 32 ARE WORN AND SHOW SOME DELAMINATION. / REMOVED AND REPLACED PANEL 193B REF AMM 53-51-21.
